# SDR ASAA2025012255552

- Difficulty date: January 22, 2025
- Submitted: January 29, 2025
- Operation: Air carrier
- Aircraft: N961AK
- Make and model: Boeing 737-9
- Aircraft serial: 63562
- Aircraft time: 7,211 hours, 2,037 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD GALLEY CENTER AND L1 DOOR EMERGENCY EXIT SIGNS FAILED BATTERY PACK CAPACITY FUNCTIONAL CHECK. SRXR430X. GROUNDED - YES. REMOVED AND REPLACED BATTERY PACK M1675 IAW B737 AMM 33-51-06-960-802. PERFORMED OPS TEST IAW B737 AMM 33-51-06-960-802 STEP D7. OPS TEST GOOD.
